Research Repository

Browse by Author: Chen, S

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Chen, S, Lim, CC, Shi, Peng ORCID: 0000-0001-8218-586X and Lu, Z (2018) Synchronization control for reaction–diffusion FitzHugh–Nagumo systems with spatial sampled-data. Automatica, 93. 352 - 362. ISSN 0005-1098

Chen, S, Shi, Peng ORCID: 0000-0001-8218-586X, Lim, CC and Lu, Z (2018) A consensus algorithm in CAT(0) space and its application to distributed fusion of phylogenetic trees. Journal of Mathematical Analysis and Applications, 459 (2). 1149 - 1159. ISSN 0022-247X

Chen, S, Shi, Peng ORCID: 0000-0001-8218-586X and Lim, CC (2017) Curve arclength in fuzzy metric spaces. Fuzzy Sets and Systems, 313. 105 - 113. ISSN 0165-0114

Huo, CW, Waltham, M, Khoo, C, Fox, SB, Hill, P, Chen, S, Chew, GL, Price, John ORCID: 0000-0002-8244-1023, Nguyen, CH, Williams, ED, Henderson, M, Thompson, EW and Britt, KL (2016) Mammographically dense human breast tissue stimulates MCF10DCIS.com progression to invasive lesions and metastasis. Breast Cancer Research, 18. ISSN 1465-5411

Han, Y, Shi, Peng ORCID: 0000-0003-2668-7616 and Chen, S (2015) Bipolar-Valued Rough Fuzzy Set and Its Applications to the Decision Information System. IEEE Transactions on Fuzzy Systems, 23 (6). 2358 - 2370. ISSN 1063-6706

Chen, S, Zhao, L, Zhang, W and Shi, Peng (2014) Consensus on compact Riemannian manifolds. Information Sciences, 268. 220 - 230. ISSN 0020-0255

Chen, S, Shi, Peng, Zhang, W and Zhao, L (2014) Finite-time consensus on strongly convex balls of Riemannian manifolds with switching directed communication topologies. Journal of Mathematical Analysis and Applications, 409 (2). 663 - 675. ISSN 0022-247X